A new discretization for $łowercasem$th-Laplace equations with arbitrary polynomial degrees (bibtex)
by M. Schedensack
Reference:
M. Schedensack:A new discretization for $łowercasem$th-Laplace equations with arbitrary polynomial degrees, SIAM J.\ Numer.\ Anal., volume 54, no.4, pp.2138--2162, 2016.
Bibtex Entry:
@ARTICLE{s2016,
  author = {M. Schedensack},
  title = {A new discretization for $\lowercase{m}$th-{L}aplace equations with
     arbitrary polynomial degrees},
  journal = {SIAM J.\ Numer.\ Anal.},
  volume = {54},
  number = {4},
  pages = {2138--2162},
  year = {2016},
}
Powered by bibtexbrowser